How To Find Out Allergies That Cause Itching And Red Bodies Every Day?
Good evening, thanks for asking at HealthReplies.com. The condition you are experiencing can indeed be an allergy. Allergy is an excessive response from the body to an allergen. Excessive reactions can occur in the form of redness, itchy bumps, swelling, shortness of breath, diarrhea, even to a decrease in consciousness in a case called anaphylactic shock. Allergens themselves can vary, ranging from various types of food, various types of drinks, various types of drugs and cosmetics, pollen, animal hair, cold air, dust, insect bites, and even water.
In your case, if you want to try to find your own triggers from allergies that you may experience, you can not eat one by one food that you routinely consume for several days. So if you often eat nuts, stop eating nuts for a few days and see if the symptoms also subside. If it does subside, then it is most likely the trigger and henceforth, all you have to do is avoid it and all foods that contain nuts, such as martabak, chocolate or ice cream with a sprinkling of nuts, and so forth. If you choose to stop all types of foods that you suspect cause allergies, say 3 types of food. If in the end the complaint really stops, you still don't know which of the 3 types of food trigger your allergies.
If you are unable to find the trigger, then this time consult a dermatologist, because before you were new to a general practitioner. You can also visit the immunology subspecialist because for allergies, the connection is more to the immune system or immune system. From this examination can only be known whether you have allergies or other conditions such as psoriasis, xerosis, fungal infections or certain nerve disorders, and what is the best treatment.
In the meantime, avoid scratching the itchy area as much as possible so as not to become injured and trigger an infection, make sure your nails remain short, and compress the itchy area with a warm compress. Regarding the medicine, if the medicine you have is up, do not use the drug without the knowledge of the doctor because it is a hard drug. If the complaint is very disturbing, then immediately check yourself. So, hopefully answering your question.